# SDR ASAA9710045

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, CRACKS WERE FOUND IN THE FUSELAGE SKIN BS 380, BL 0 AT THE EXHAUST DUCT FOR THE E/E COOLING.  REPAIRED PER ASA EA 5330-01293 AND BOEING SB 737-53-1117.  (M)
